MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-E2300
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the aed has not been returned and the cause of the complaint is not known.
 
Event or Problem Description
An international distributor reported their customer's aed battery was depleted and the aed would not power on.The customer did not report this occurring during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23393097
Report Number3003521780-2025-01719
Device Sequence Number18686944
Product Code MKJ
UDI-Device Identifier10815098020239
UDI-Public(01)10815098020239
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown